# SDR SWAA2025060275749

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 43,299 hours, 26,598 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C HAS FIBER VAPOR BARRIER CRACK BETWEEN RBL 31.83 & RBL 40 APPRX 11.5 IN LENGTH AND 11 FROM BOTTOM OF VAPOR BARRIER. ZONE 1 <[01]. PERFORMED STOP DRILL OF CRACKED AREA AND APPLIED SPEED TAPE. REF SRM. 57-10-10-1A-2 STEP 2(C)(4).  DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY.
